# SDR 17GR2018071818

- Difficulty date: July 18, 2018
- Submitted: July 21, 2018
- Operation: Air carrier
- Filed by: Sweet Aviation LLC, repair station 17GR159B
- Aircraft: N852AC
- Make and model: Cessna 560CESSNA
- Aircraft serial: 0692
- Aircraft time: 4,428 hours, 3,485 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 11341045
- Part serial: 4220
- Condition: Failed
- Location: Zone 100
- Part time: 297 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREON AC MOTOR BLEW CURRENT LIMITER. MOTOR FAILED.
